Advances in Pure Mathematics

Volume 9, Issue 2 (February 2019)

ISSN Print: 2160-0368   ISSN Online: 2160-0384

Google-based Impact Factor: 0.62  Citations  h5-index & Ranking

Numerical Solution of Two-Dimensional Nonlinear Stochastic Itô-Volterra Integral Equations by Applying Block Pulse Functions

HTML  XML Download Download as PDF (Size: 1845KB)  PP. 53-66  
DOI: 10.4236/apm.2019.92004    484 Downloads   694 Views   Citations

ABSTRACT

This paper investigates the numerical solution of two-dimensional nonlinear stochastic Itô-Volterra integral equations based on block pulse functions. The nonlinear stochastic integral equation is transformed into a set of algebraic equations by operational matrix of block pulse functions. Then, we give error analysis and prove that the rate of convergence of this method is efficient. Lastly, a numerical example is given to confirm the method.

Cite this paper

Jiang, G. , Sang, X. , Wu, J. and Li, B. (2019) Numerical Solution of Two-Dimensional Nonlinear Stochastic Itô-Volterra Integral Equations by Applying Block Pulse Functions. Advances in Pure Mathematics, 9, 53-66. doi: 10.4236/apm.2019.92004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.